Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    16
  • comments
    29
  • views
    11,126

Accutane Day 16!

Sign in to Follow  
Carlyyy15

940 views

So I'm starting to get a few more pimples and that's kind of annoying. All these side effects are really starting to scare me. This may be a little gross for some guys soo if you're a guy I suggest not reading on.

My lady parts have been so dry lately, which I usually get dry before I start my period so that's not out of the normal. I looked thing a up online though to see if accutane has an effect on your vagina and sure enough there's girls complaining of being off accutane for a year and still not being about to get wet down there. That sounds horrible.

I'm starting to wonder if all these crazy side effects are worth it. Yeah clear skin will be nice but damn, is it worth having a these things wrong with you? What if these side effects are irreversible once you go off them?

Sign in to Follow  


1 Comment


Recommended Comments

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×